# SDR HALA20250121027

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 55,248 hours, 8,613 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 38882174
- Part serial: 151690030076
- Condition: Faulty
- Location: Apu Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU WILL NOT START. REMOVED AND REPLACED APU STARTER MOTOR I.A.W. AMM 49-42-51-400-801-A. NO DEFECTS NOTED AT THIS TIME. A/C OK TO CONTINUE.
